Alert archive / Tennessee / Tornado Warnings in 2022

Tornado Warning 2, NWS Morristown, TN

May 6, 2022Claiborne County, Tennessee

NWS Morristown, TN issued this tornado warning at May 6, 2022, 1:03 PM EDT for Claiborne County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 1:03 PM EDT (17:03 UTC)
Expired
May 6, 2022, 1:19 PM EDT
In force
16 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Claiborne County, TN

The radar

The Knoxville radar (KMRX), 52 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

407 
WFUS54 KMRX 061703
TORMRX
TNC025-061730-
/O.NEW.KMRX.TO.W.0002.220506T1703Z-220506T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
103 PM EDT Fri May 6 2022

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Northwestern Claiborne County in east Tennessee...

* Until 130 PM EDT.
    
* At 103 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Pruden, or 10 miles southwest of Middlesboro,
  moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Harrogate around 125 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Cumberland Gap and Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3660 8361 3658 8358 3647 8386 3651 8389
      3659 8380 3658 8369 3660 8367
TIME...MOT...LOC 1703Z 231DEG 29KT 3651 8385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SR
3 follow-up statements
811 
WWUS54 KMRX 061708
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
108 PM EDT Fri May 6 2022

TNC025-061730-
/O.CON.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
108 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN CLAIBORNE COUNTY...
    
At 108 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Fonde, or near Middlesboro, moving northeast at 35
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Harrogate around 125 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Cumberland Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3660 8361 3658 8358 3650 8381 3654 8385
      3659 8380 3658 8369 3660 8367
TIME...MOT...LOC 1708Z 231DEG 29KT 3654 8381 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SR
184 
WWUS54 KMRX 061715
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
115 PM EDT Fri May 6 2022

TNC025-061730-
/O.CON.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
115 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR NORTH
CENTRAL CLAIBORNE COUNTY...
    
At 115 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Noetown, or near Middlesboro, moving northeast at 35
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Claiborne County, including the following locations...
Cumberland Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3655 8375 3656 8378 3659 8377 3658 8369
      3660 8367 3660 8366 3657 8369
TIME...MOT...LOC 1715Z 231DEG 29KT 3657 8377 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SR
409 
WWUS54 KMRX 061719
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
119 PM EDT Fri May 6 2022

TNC025-061728-
/O.CAN.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
119 PM EDT Fri May 6 2022

...THE TORNADO WARNING FOR NORTH CENTRAL CLAIBORNE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3655 8375 3656 8378 3659 8377 3658 8369
      3660 8367 3660 8366 3657 8369
TIME...MOT...LOC 1716Z 231DEG 29KT 3659 8374 

$$

SR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 6, 10:19 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 6, 10:19 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
1019 AM EDT Fri May 6 2022

.UPDATE...
MORNING UPDATE.

&&

.DISCUSSION...

An active severe weather day is expected. The main driver of this
event will be a negatively-tilted trough with a strong vort max
that will be rotating around a closed upper low, and the
associated jet streak at the base of that trough. Over the next
few hours, we expect that convection will develop along and west
of I-75, where the RAP and HRRR show an axis of higher CAPE
values. We are already starting to see this development in NE AL
at the moment. This instability axis shifts east into the central
Valley during the early afternoon, and into NE TN/SW VA in the
late afternoon. Aloft, we will have a surge of dry and cooler air
aloft that will aid in destabilization by steepening midlevel
lapse rates. In the 12Z OHX sounding, we are seeing values of 7.5
C/km, which will be advecting east. Deep shear will be adequate
for supercells, and 0-1 km shear values and LCL heights suggest a
tornado threat, mainly for areas south of I-40 and east of I-75.
However, it is notable that the HREF shows some updraft helicity
tracks north of I-40 this afternoon, so a tornado threat can't be
ruled out anywhere.

This initial round of storms between 11-4 am are expected to
mainly pose a damaging wind threat with a lower threat of
tornadoes, then a second round is expected to develop in the mid
to late afternoon near the Plateau, which may be primarily a hail
threat as WBZ heights quickly drop as the closed upper low
approaches. The HRRR shows this second round crossing our area
between 4-8 pm.

The forecast update will not need to make major changes to the
grids. Just a few tweaks will be made to PoP/Wx/QPF grids based on
current radar trends.

DGS

&&

.AVIATION...
12Z TAF DISCUSSION.

Several rounds of showers and thunderstorms are expected today.
Severe storms will be possible mainly in the late morning and
afternoon hours. Thunderstorms will be moving out in the late
afternoon and evening hours. MVFR CIGs will be possible off and
on throughout the day as rain and thunderstorms move through.
Southwesterly winds will increase this morning and peak in the
afternoon hours. Stronger winds will be possible in and near
thunderstorms. Showers will linger throughout the region
overnight.

McD

&&

.PREV DISCUSSION...
/ISSUED 315 AM EDT Fri May 6 2022/
SHORT TERM (Today through Saturday)...

Key Messages:

1. Several rounds of showers and thunderstorms are expected
through this evening.

2. Some severe storms will be likely mainly in the late morning
and early afternoon hours.

3. Friday night and Saturday, showers will continue off and on
with a low chance for thunder.

Discussion:

Shower and thunderstorm activity is already increasing ahead of
a low pressure system. A low will move through the Ohio Valley
today with a cold front moving through the region this evening.
This system has strong upper level support with a negatively
tilted trough moving through Middle and East Tennessee tomorrow
afternoon. Deep layer shear will be high around 40 to 50 knots.
Instability will be favorable with dew points in the mid 60s and
CAPE around 1000 to 2000 J/Kg. With 0-1 km shear around 20 to 30
knots a few isolated tornadoes cannot be ruled out. The main
threat will be damaging straight line winds. Large hail will be
possible in the strongest storms. SPC has upgraded most of the
region to an Enhanced risk for severe storms. The strong upper
level support with this system makes for a high confidence that
there will be severe storms today. It is just a matter of how
widespread severe storms will be and if rotation will be strong
enough to produce a few isolated tornadoes. Non-convective
southwesterly winds will be gusty up to 30 mph at times.

Storm activity will decrease in the evening with frontal passage
but shower activity will linger overnight and Saturday as wrap
around moisture continues to produce light rain. The best chance
for rain on Saturday will be in the higher elevations of the
mountains as deep layer northwesterly flow perpendicular to the
mountains is forced to rise. Temps will be cooler Friday night
with lows in the low to mid 50s. Saturday will be cool with mostly
cloudy skies highs will be in the low to mid 60s in the Tennessee
Valley.

McD

LONG TERM...(Saturday night through Thursday)...

Key Messages:

1. A few showers lingering Saturday night.

2. Mostly dry Sunday through Thursday and becoming very warm.

Discussion:

We will start the period with an upper low centered to our northeast
and an upper ridge to our west.  The ridge will amplify and edge to
the east as the upper low drifts further the northeast and east, but
later in the period the upper low is forecast to retrograde to the
southwest as the upper ridge builds into the northeastern US. Model
consistency with the track of the retrograding upper low is not
great, but right now it appears it will drift into the southeastern
US keeping the better moisture to our south and east through the end
of the period.

We should see a few lingering showers Saturday night as
moisture continues to wrap around the upper low, but these should
end late Saturday night allowing for a dry day on Sunday. The
remainder of the week will be mostly dry with a warming trend. High
temperatures Sunday will be mainly in the 70s but highs by mid week
will generally range from lower 80s north to upper 80s south.

LW

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             76  56  66  53  78 /  90  40  20   0   0
Knoxville McGhee Tyson Airport, TN  74  55  62  52  73 / 100  60  60  20   0
Oak Ridge, TN                       70  55  63  52  74 / 100  60  40  10   0
Tri Cities Airport, TN              70  53  61  49  70 /  90  80  90  40  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 6, 3:22 AM EDT, 9 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
322 AM EDT Fri May 6 2022

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-070730-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
322 AM EDT Fri May 6 2022 /222 AM CDT Fri May 6 2022/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Severe storms are likely today mainly late this morning into the
afternoon hours. Damaging winds are the main threat. Isolated
tornadoes and large hail are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will likely be needed Friday.

In the hours before

Special weather statement, May 6, 9:43 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Morristown TN
943 AM EDT Fri May 6 2022

TNZ036>038-069-061430-
Anderson TN-Union TN-Grainger TN-Knox TN-
943 AM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of east central
Anderson, northeastern Knox, west central Grainger and Union Counties
through 1030 AM EDT...

At 943 AM EDT, Doppler radar was tracking a strong thunderstorm near
Knoxville, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Knoxville, Clinton, Maynardville, Plainview, Halls, Blaine, Luttrell,
Rose Hill, Paulette and Big Ridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3643 8384 3642 8383 3642 8382 3638 8375
      3635 8374 3634 8373 3634 8371 3635 8371
      3625 8354 3592 8399 3602 8416 3643 8386
TIME...MOT...LOC 1343Z 218DEG 46KT 3602 8402

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Diegan
Special weather statement, May 6, 12:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Morristown TN
1241 PM EDT Fri May 6 2022

TNZ067-068-085-086-061730-
Northwest Monroe TN-Roane TN-Loudon TN-McMinn TN-
1241 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of Loudon, northeastern
McMinn, northwestern Monroe and southeastern Roane Counties through
130 PM EDT...

At 1240 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oak Ridge, Lenoir City, Sweetwater, Loudon, Philadelphia, Paint Rock,
Bradbury, Tellico Village and Murray Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3562 8464 3565 8462 3567 8463 3597 8432
      3594 8429 3590 8427 3581 8417 3578 8417
      3577 8418 3576 8415 3553 8454
TIME...MOT...LOC 1640Z 226DEG 30KT 3563 8455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Diegan
Special weather statement, May 6, 12:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1256 PM EDT Fri May 6 2022

TNZ013-014-061745-
Claiborne TN-Campbell TN-
1256 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northwestern
Claiborne and northeastern Campbell Counties through 145 PM EDT...

At 1256 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Pruden, or 13 miles southwest of Middlesboro, moving
northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrogate, Cumberland Gap, Arthur, Powell River Preserve and
Clairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3660 8359 3656 8354 3643 8384 3643 8386
      3642 8389 3643 8389 3641 8391 3640 8391
      3639 8393 3640 8395 3640 8396 3648 8404
      3659 8390 3658 8369 3660 8367
TIME...MOT...LOC 1656Z 230DEG 27KT 3648 8390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SR
Special weather statement, May 6, 1:02 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Morristown TN
102 PM EDT Fri May 6 2022

TNZ068-069-071-086-061745-
Northwest Monroe TN-Loudon TN-Knox TN-NW Blount TN-
102 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southeastern Loudon,
south central Knox, northern Blount and north central Monroe Counties
through 145 PM EDT...

At 102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madisonville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Knoxville, Maryville, Alcoa, Madisonville, Louisville, Rockford,
Eagleton Village, Vonore, Greenback and Friendsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3558 8438 3594 8393 3577 8373 3575 8373
      3549 8427
TIME...MOT...LOC 1702Z 230DEG 40KT 3557 8428

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Diegan

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:04 PM EDTSpecial Weather StatementMRXScott26 min
May 5, 8:14 PM EDTSevere Thunderstorm WarningMRXScott46 min
May 5, 10:02 PM EDTSpecial Weather StatementMRXAnderson43 min
May 6, 12:54 AM EDTSpecial Weather StatementMRXUnion51 min
May 6, 9:43 AM EDTSpecial Weather StatementMRXKnox, Union47 min
May 6, 12:41 PM EDTSpecial Weather StatementMRXLoudon49 min
May 6, 12:56 PM EDTSpecial Weather StatementMRXClaiborne49 min
May 6, 1:02 PM EDTSpecial Weather StatementMRXBlount43 min
May 6, 1:07 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Union5 hr
May 6, 1:23 PM EDTSpecial Weather StatementMRXKnox52 min
May 6, 1:27 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier48 min
May 6, 1:36 PM EDTSpecial Weather StatementMRXMarion39 min
May 6, 1:38 PM EDTSpecial Weather StatementMRXLoudon, McMinn52 min
May 6, 1:45 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Union45 min
May 6, 1:52 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie38 min
May 6, 1:56 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane49 min
May 6, 2:02 PM EDTSevere Thunderstorm WarningMRXHamblen, Jefferson, Knox, Sevier43 min
May 6, 2:16 PM EDTSpecial Weather StatementMRXScott29 min
May 6, 2:16 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe26 min
May 6, 2:23 PM EDTFlash Flood WarningMRXBlount, Knox, Loudon, Monroe, Sevier3 hr
May 6, 2:29 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins46 min
May 6, 2:31 PM EDTSpecial Weather StatementMRXMeigs, Rhea44 min
May 6, 2:33 PM EDTSpecial Weather StatementMRXMarion, Sequatchie42 min
May 6, 2:36 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox39 min
May 6, 2:37 PM EDTAreal Flood AdvisoryMRXScott3 hr
May 6, 2:38 PM EDTSpecial Weather StatementMRXBradley, McMinn52 min
May 6, 2:43 PM EDTSpecial Weather StatementMRXHamblen47 min
May 6, 2:48 PM EDTSpecial Weather StatementMRXCampbell27 min
May 6, 2:56 PM EDTSpecial Weather StatementMRXMorgan, Scott49 min
May 6, 3:06 PM EDTSpecial Weather StatementMRXGrainger, Hamblen39 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane39 min
May 6, 3:08 PM EDTSpecial Weather StatementMRXHawkins52 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson46 min
May 6, 3:15 PM EDTSpecial Weather StatementMRXCampbell45 min
May 6, 3:16 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins20 min
May 6, 3:20 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott40 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs52 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXUnion37 min
May 6, 3:29 PM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe46 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe38 min
May 6, 3:41 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton49 min
May 6, 3:44 PM EDTAreal Flood AdvisoryMRXCampbell, Scott4 hr
May 6, 3:45 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane45 min
May 6, 3:49 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Scott41 min
May 6, 3:57 PM EDTSevere Thunderstorm WarningMRXCocke, Greene33 min
May 6, 4:07 PM EDTSpecial Weather StatementMRXPolk38 min
May 6, 4:10 PM EDTAreal Flood AdvisoryMRXMonroe3 hr
May 6, 4:10 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier50 min
May 6, 4:11 PM EDTAreal Flood AdvisoryMRXMcMinn3 hr
May 6, 4:15 PM EDTSevere Thunderstorm WarningMRXCampbell45 min
May 6, 4:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Sevier and 1 more50 min
May 6, 4:28 PM EDTSevere Thunderstorm WarningMRXGreene, Sullivan, Washington47 min
May 6, 4:40 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union50 min
May 6, 4:47 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier43 min
May 6, 4:55 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more50 min
May 6, 4:58 PM EDTSevere Thunderstorm WarningMRXSullivan, Washington34 min
May 6, 5:11 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe, Sevier79 min
May 6, 5:22 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Unicoi, Washington38 min
May 6, 5:23 PM EDTSevere Thunderstorm WarningMRXJohnson37 min
May 6, 5:27 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock48 min
May 6, 5:41 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington49 min
May 6, 5:56 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington49 min
May 6, 6:14 PM EDTSevere Thunderstorm WarningMRXSullivan46 min
May 6, 6:29 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan46 min

Nearby

Tornado Warnings in Tennessee, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.